# SDR JJBA202107152019

- Difficulty date: July 12, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N11194
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500940
- Aircraft time: 36,987 hours, 24,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 50164
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 3,155 hours, 2,813 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT SEAT 18A. R&R INVERTER ASSY #2 WITH #3. OPS CHECK SAT, RETURNED TO ORIGINAL POSITIONS. FOUND INVERTER ASSY NOT TO BE AT FAULT. FOUND EMERGENCY BATTERY PACK #3 TO BE AT FAULT. R&R EMERGENCY BATTERY #3. OPS CHECK SAT. NO FURTHER DEFECTS NOTED.
